# SDR AALA20010043

- Difficulty date: December 20, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP ANGLE GOUGED LEFT ANGLE STATION 574.  BLENDED DAMAGED AREA AND INSTALLED DOUBLER PER ESO 80559 DATED 12-18-2000.  (M)
